# SDR HNAA2019121100382

- Difficulty date: December 10, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 48,852 hours, 42,870 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Weather
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILED IN FLIGHT.AMBER WX INSCRIPTIONS AND GIVING ERRONEOUS READINGS.WX RADAR TEST FAILED....FIX:PERFORMED OPERATIONAL CHECK OF WX RTA REF. AMM 34-42-00-700-801-A OPS CHECK GOOD. OK FOR SERVICE
